| Model Number |
1435- |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/06/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product event summary: one controller dc adapter was returned for evaluation.Various analyses were conducted and reviewed in order to evaluate the performance of the device in relation to the reported event.Analysis of the device revealed that the device met sp ecifications; the device passed visual examination and functional testing.The reported event could not be duplicated at the bench level, the controller dc adapter was able to securely connect to a power outlet.No failure detected, the reported event could not be duplicated at the bench level.This event was assessed and is being reported as part of a retrospective review of events, which was in response to an update to the mdr decision criteria.This device is used for treatment not diagnosis.The ventricular assist system is indicated for use as a bridge to cardiac transplantation and destination therapy in patients who are at risk of death from refractory end-stage left ventricular heart failure.The system is designed for in-hospital and out-of-hospital settings.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the controller dc adapter was not fitting properly into a car power outlet, and that it would only give power i intermittently.The controller dc adapter was exchanged.No patient complications have been reported as a result of this event.